# SDR AALA201805239034

- Difficulty date: May 19, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 6,935 hours, 2,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DURING PS CHECK, CIDS 1 FAIL, EPSU 15WL MID L, FAULT. REMOVED AND REPLACED EPSU EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-401. CIDS 1 PASSED. OPERATIONS CHECK GOOD. REPLACED 15WL MID L IN CEILING ABOVE L2 DOOR.
